- Open Access
Weighted endpoint estimates for multilinear commutator of singular integral operators with non-smooth kernels
© Zhang and Guo; licensee Springer. 2014
- Received: 9 February 2014
- Accepted: 29 August 2014
- Published: 25 September 2014
In this paper, we prove the weighted endpoint estimates for multilinear commutator of singular integral operators with non-smooth kernels.
- multilinear commutator
- singular integral operator
Let and T be the Calderón-Zygmund operator, the commutator generated by b and T is defined by . A classical result of Coifman et al. (see ) proved that the commutator is bounded on (). In [2, 3], the boundedness properties of the commutators for the extreme values of p are obtained. In this paper, we will introduce the multilinear commutator of singular integral operators with non-smooth kernels and prove the weighted boundedness properties of the operator for the extreme cases.
for some .
- (1)There exists an ‘approximation to the identity’ such that has associated kernel and there exist so that
- (2)There exists an ‘approximation to the identity’ such that has associated kernel which satisfiesand
for some , .
- (1)The weighted BMO space associated with is defined bywhere
and denotes the side length of Q.
- (2)The weighted central BMO space associated with is defined bywhere
For (), set . Given a positive integer m and , we denote by the family of all finite subsets of of j different elements. For , set . For and , set , and .
We begin with some preliminaries lemmas.
Let , , and T be the singular integral operators with non-smooth kernels. Then T is boundedness on .
- (a)for every , , and any cube Q,
- (b)for every , , and any cube Q,
where and denotes the side length of Q.
This completes the proof. □
Theorem 1 Let T be the singular integral operators with non-smooth kernels, and with for . Then is bounded from to .
We fix a cube . We decompose f into with , .
This completes the proof of Theorem 1. □
Theorem 2 Let , and with for . Then is bounded from to .
This completes the proof of Theorem 2. □
Project was supported by the National Natural Science Foundation of China (No. 11061003).
- Coifman R, Rochberg R, Weiss G: Factorization theorems for Hardy spaces in several variables. Ann. Math. 1976, 103: 611-635. 10.2307/1970954MathSciNetView ArticleMATHGoogle Scholar
- Harboure E, Segovia C, Torrea JL: Boundedness of commutators of fractional and singular integrals for the extreme values of p . Ill. J. Math. 1997, 41: 676-700.MathSciNetMATHGoogle Scholar
- Pérez C, Pradolini G: Sharp weighted endpoint estimates for commutators of singular integral operators. Mich. Math. J. 2001, 49: 23-37. 10.1307/mmj/1008719033View ArticleMATHGoogle Scholar
- Deng DG, Yan LX: Commutators of singular integral operators with non-smooth kernels. Acta Math. Sci. 2005, 25: 137-144.MathSciNetMATHGoogle Scholar
- Duong XT, McIntosh A: Singular integral operators with non-smooth kernels on irregular domains. Rev. Mat. Iberoam. 1999, 15: 233-265.MathSciNetView ArticleMATHGoogle Scholar
- Garcia-Cuerva J, Rubio de Francia JL North-Holland Mathematics Studies 116. In Weighted Norm Inequalities and Related Topics. North-Holland, Amsterdam; 1985.Google Scholar
- Liu LZ: Sharp function boundedness for vector-valued multilinear singular integral operators with non-smooth kernels. J. Contemp. Math. Anal. 2010, 45: 185-196. 10.3103/S1068362310040011MathSciNetView ArticleMATHGoogle Scholar
- Liu LZ: Multilinear singular integral operators on Triebel-Lizorkin and Lebesgue spaces. Bull. Malays. Math. Soc. 2012, 35: 1075-1086.MathSciNetMATHGoogle Scholar
- Martell JM: Sharp maximal functions associated with approximations of the identity in spaces of homogeneous type and applications. Stud. Math. 2004, 161: 113-145. 10.4064/sm161-2-2MathSciNetView ArticleMATHGoogle Scholar
- Pérez C, Trujillo-Gonzalez R: Sharp weighted estimates for multilinear commutators. J. Lond. Math. Soc. 2002, 65: 672-692. 10.1112/S0024610702003174View ArticleMathSciNetMATHGoogle Scholar
- Stein EM: Harmonic Analysis: Real Variable Methods, Orthogonality and Oscillatory Integrals. Princeton University Press, Princeton; 1993.MATHGoogle Scholar
- Torchinsky A Pure and Applied Mathematics 123. In Real Variable Methods in Harmonic Analysis. Academic Press, New York; 1986.Google Scholar
This article is published under license to BioMed Central Ltd. This is an Open Access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/2.0), which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly credited.